| Catalog Number |
383557 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd nexiva 20 ga x 1.25in sp with maxzero needle disengagement problem.The following information was provided by the initial reporter: we have 2 of the 20gax1.25¿ nexiva closed iv catheter system ref #(b)(4), that have not retracted the needle as needed when placing the iv into a patient.On friday (b)(6) 2025 12:12 pm: 1.Are you able to provide the dates of the events in the format of mm-dd-yyyy? if unknown, can state unknown.On(b)(6) 2025.2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.On (b)(6) 2025, i do not believe it was used on a patient.On (b)(6) 2025, they placed in the patient, realized the malfunction and pulled out.Then had to place a new one.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: the complaint that the needle could not be withdrawn from the nexiva iv catheter was confirmed and the cause appeared to be supplier related.One 20g nexiva device from lot 4276210 was provided for investigation.A functional test revealed resistance when withdrawing the needle through the tip shield safety mechanism.The outside diameter of the needle was within specification.The inside diameter (id) of the washer was below the lower specification limit.The appropriate personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.